Volume 55 (2023)
Volume 54 (2022)
Volume 53 (2021)
Volume 52 (2020)
Volume 51 (2019)
Volume 50 (2018)
Volume 49 (2017)
Volume 48 (2016)
Volume 47 (2016)
Volume 46 (2015)
Volume 45 (2014)
Volume 43 (2009)
Volume 42 (2008)
Volume 41 (2007)
Constructions of antimagic labelings for some families of regular graphs

Martin Baca; Mirka Miller; Oudone Phanalasy; Andrea Semanicova-Fenovcıkova

Volume 44, Issue 1 , December 2013, Pages 1-7


  In this paper we construct antimagic labelings of the regular complete multipartite graphs and we also extend the construction to some families of regular graphs.  Read More

Profiles of covering arrays of strength two

Charles Colbourn; Jose Torres-Jimenez

Volume 44, Issue 1 , December 2013, Pages 31-59


  Covering arrays of strength two have been widely studied as combinatorial models of software interaction test suites for pairwise testing. While numerous algorithmic techniques have been developed for the generation of covering arrays with few columns (factors), the construction of covering arrays with ...  Read More

Modelling Decision Problems Via Birkhoff Polyhedra

Stephen J. Gismondi

Volume 44, Issue 1 , December 2013, Pages 61-81


  A compact formulation of the set of tours neither in a graph nor its complement is presented and illustrates a general methodology proposed for constructing polyhedral models of decision problems based upon permutations, projection and lifting techniques. Directed Hamilton tours on n vertex graphs are ...  Read More